- Bi-differential calculi and bi-Hamiltonian systems.
- Addendum to: The integrability conditions in the inverse problem of the calculus of variations for second-order ordinary differential equations
- Integrability aspects of the inverse problem of the calculus of variations.
Exceptional Moufang quadrangles of type F_4.
1999) CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES. 51(2). p.347-371 Mark(
- Compact ovoids in quadrangles I: Geometric constructions.
- Generalized quadrangles with a spread of symmetry.
- Connectedness of opposite-flag geometries in Moufang polygons.
- Filiform left-symmetric algebras
- Indices of double coverings of genus 1 over p-adic fields.
- Characterizations by automorphism groups of some rank 3 buildings - IV: Hyperbolic p-adic Moufang buildings of rank 3.